Review: could Lisinopril cause Drug induced lupus erythematosus?
Summary: there is no Drug induced lupus erythematosus reported by people who take Lisinopril yet. We study 93,844 people who have side effects while taking Lisinopril from FDA and social media. Find out below who they are, when they have Drug induced lupus erythematosus and more.
You are not alone: join a support group for people who take Lisinopril and have Drug induced lupus erythematosus >>>
Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Lisinopril has active ingredients of lisinopril. It is often used in high blood pressure. (latest outcomes from 99,333 Lisinopril users)
Drug induced lupus erythematosus
Drug Induced Lupus Erythematosus (an autoimmune disorder brought on by a reaction to medication) has been reported by people with pain, major depression, attention deficit hyperactivity disorder, depression, muscle spasms. (latest reports from 146 Drug Induced Lupus Erythematosus patients)
On May, 1, 2015: No report is found
Get connected: join our support group of lisinopril and drug induced lupus erythematosus on
Do you have Drug Induced Lupus Erythematosus while taking Lisinopril?
You are not alone! Join a support group on :
- support group for people who take Lisinopril
- support group for people who have Drug Induced Lupus Erythematosus
Recent conversations of related support groups:
Browse all Lisinopril side effects:
Drugs that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Lisinopril, Drug induced lupus erythematosus
You may be interested at these reviews (Write a review):
- Excessive nose bleeding
I am experiencing excessive nose bleeds since taking xarelto. How common is this and is there a problem taking lisinopril and this drug?
- Lisinopril causes nerve damage (1 response)
I was taking lisinopril for high blood pressure and ended up with nerve damage to my toes and feet. These medications are extremely dangerous and doctors do not properly advise you of the side effects. When I informed my doctor about the side effects I was having from the lisinopril (numbness, sen ...
- Awful lisinopril raised my liver enzymes too high
That awful lisinopril raised my liver enzymes high, gave me a rash too . I feel poisoned , I tried to quit it and my bp skyrocketed . I had some clonodine so I took half of a one milligram pill and my bp lowered. Now my dr says because I am on atenolol I have to stop it before I can take clonodine . ...
- Lisinopril caused peripheral neuropathy
I began taking 10mg of Lisinopril recently and within a month began having moderate peripheral neuropathy. The neuropathy was shooting or stabbing sharp pains in hands and feet, burning calves, pins and needles in and around the eyes and ears, and burning eyes. This was so pronounced that I requeste ...
- Blood sugar level while taking veltrex
I been taking Veltrex for a viral infection in my eye for 3 days and today my blood sugar was 448.My normal blood sugar runs around 146.
More reviews for: Lisinopril, Drug induced lupus erythematosus
Comments from related studies:
From this study (15 hours ago):
Rash on face - most of it - swollen check on 1 side of face making 1 eye seem smaller than other eye. Eyesight no affected. Face is beet red where rash is.
Raised bumps under chin on same side as rash.
Tinnitus - had it before aspirin a little bit, Now more moderate. 24/7
From this study (3 days ago):
The IBS just hits occasionally after 20+ yrs dealing with it.
Lately, just constant constipation but finally becoming almost under control w/stool softener and probiotics.
OAB - is best its been in 20+ yrs , but still require incontinence underwear, even with OAB med and Inter-stim, and post-5 bladder surgeries.
Often pain in bottom of abd., lower pack, upper back .. cause undetermined ..but I BELIVE it is to do with the constipation issue.
From this study (3 days ago):
I recently stopped taking the Hydrochlorothiazide about 2 weeks ago thinking it might have ben causing my dry cough attacks. The attacks have slowed down and not as bad. However i still get a couple though through out the day. Is this from possibly the pollens in the air i was hoping which is why I started taking allegra every morning.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.